advertisement
Question
Posted by: Steven | 2005/07/28

Efudix skin ointment

Prescribed for facial sun skin damage. Was told to apply to a spot for 4 weeks. Surely one can stop after 2 weeks if ulceration has occured with watery substance draining and scabs forming? Or must one persist for 4 weeks? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Steven,

According to the manufacturer the affected part of the skin will, after a few days (usually three to five), go red and may, in some cases, even blister and weep. They recommend that once the reaction has started, and provided it is not too sore or severe, to continue the application of the cream for the full course of treatment. However, if in doubt, consult your doctor and he/she will advise as to whether you should continue treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement